# SDR FDEA202011182899

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 67,622 hours, 23,904 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Sparks
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  WHEN WINDSHIELD ANTI-ICE TURNED ON,  SPARKS & SMOKE CAME FROM RT FORWARD WINDSCREEN AREA.   COCKPIT INSPECTION FOUND BURNS ON F/O WINDSCREEN LOWER AFT CORNER.  INSPECTED ANTI ICE CONTROLLERS & FOUND NO C/BS TRIPPED IAW FIM  30-41, AND AMM 56-11-00.  FOUND WIRE HARNESS GROUNDED OUT & BURNED THROUGH.  FOUND WIRES COMING OFF OF R5-1088 BURNED & APPEARED ARCED TO METAL NEAR GLARESHIELD. R & R RT WINDSHIELD CONNECTOR R5-1088, SUPRESSOR E2-8, PN 5D0217-2,  AND SURGE FILTER F3-8, PN FLX13 (SN UNK) ALONG WITH ASSOCIATED WIRING BETWEEN R5-1088 & E2-8 TO F3-8, 186R & S3-409, IAW WDM'S 30-41-02, 30-41-02-4, AMM 30-41-02-4, 30-41-03-4 & SWPM.  OPS CHECKED GOOD IAW AMM'S 31-41-00-5 AND 30-42-00-5.
